MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000515702

Медицинская библиотека · Case reports in dermatology · 2021

Tineа Corporis with Trichophyton Rubrum Mimicking a Flare-Up of Psoriasis UnderTreatment with IL17-Inhibitor Ixekizumab.

Emelianov Vladimir, Feldmeyer Laurence, Yawalkar Nikhil, Heidemeyer Kristine

Клинический случайСтатьяПеревод в очереди

Аннотация

Biologics, as IL17 inhibitors, are frequently prescribed for moderate to severe plaque psoriasis. Although mucocutaneous candida infections are a well-known side effect of IL-17 inhibitors, there is no data about dermatophyte infection under this therapy. Generalized tinea corporis can mimic the clinical picture of psoriasis, especially if concomitant treatment with topical corticosteroids is used. Therefore, physician should be aware of this differential diagnosis if they suspect a loss of efficacy of IL-17-inhibitors with a flare-up of psoriasis.

Для цитирования: Emelianov Vladimir, Feldmeyer Laurence, Yawalkar Nikhil, Heidemeyer Kristine. Tineа Corporis with Trichophyton Rubrum Mimicking a Flare-Up of Psoriasis UnderTreatment with IL17-Inhibitor Ixekizumab.. Case reports in dermatology. 2021. DOI: 10.1159/000515702.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.